# SDR SWAA2021031147661

- Difficulty date: February 8, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 27,982 hours, 12,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A750
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CARGO L/H TRANSITION ANGLE HAS NUMEROUS AREAS OF CORROSION FROM STA 727E + 13 TO 787 / R/R TRANSITION ANGLE STA 727 TO 10- STA 787-10 IAW SRM 51-10-02 AND SRM 51-40-02.PART # REPLACED 147A7501.SA-M 326 A1304092
